| Catalog Number |
0046160 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer has several ng tubes that are defective and have leaks.It has caused a patient care concern because we are having to repeatedly replace ng tubes in patients.Customer has a sample of the product to send in if needed.This happened about a month ago in a different department as well, but customer does not have a lot number or a product sample at the time.Attached the photo of the inconsistent hole placement.That is where the leak seems to be coming from in every defective ng tube customer have come across.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.